Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Burning sensation, pain and itching in vagina. Used fluconazole pill. Allergy?

Hello, 3 weeks ago, I have experienced severe burning, itching, pain 7-8/10(where 10 is the worst) and swelling of my labia minora and majora. These symptoms were accompanied by a thick white, odourless liquid so I assumed it was candida and took a fluconazole pill and waited about 3 days but symptoms did not seem to dissapear. The itching was getting worse in the evening and the labia was so swollen and uncomfortable that I could not even sit. So, after a week of this, I tokl a Benadryl pill thinking that perhaps it was an allergic reaction . The pain and swelling subsided in about 10 minutes of taking the pill. This was followed by a week of something that looked like eczema on my right labia majora. After those symptoms subsided, the vaginal burning(only after intercourse) is present now, a week and a half later. There are no other symptoms though if I have no intercourse.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

A white discharge cam be associated with any infections ma'am, not just a yeast/fungal/candida infextion. Your non-responsiveness to the anti-fungal treatment proves that you were/are most probably not suffering from a yeast infection.

Although most of your symptoms have subsided, they are still present which means you will have to report to a doctor and get your urine and vaginal swab tested. This will help in diagnosing and accurately treating your condition.

The response you experienced with benadryl was purely an anti-inflammatory response, which relieved mosy of your discomfort. Do not worry, your symptoms will subside within 24-48 hours of initiation of treatment.

Hope this helps.

Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor